# SDR SWAA2012060404566

- Difficulty date: April 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 20,777 hours, 9,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR RETAINER ATTACH FASTENER BROKEN.  REMOVED AND REPLACED RETAINER ASSY PER SRM.
